# SDR IPXA09556723

- Difficulty date: July 5, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N312213
- Condition: Dented
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 SHARP DENT IN SKIN BS 484 JUST OTBD OF STR 2R.  REPAIRED DENTED AREA IAW SRM 51-10-02-03, SRM 53-00-01-1A.
